# SDR UPS97223779

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ramp Skin
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 ENG THRUST REV LOWER DOOR RAMP SKIN WORN DUE TO CHAFFING OF SEAL     REPAIRED I.A.W. EFIS AND RE ENGINE SUPP SRM 54-10-03 FIG 203.
